# SDR DHL2001748009

- Difficulty date: November 7, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT.  INSPECTED FIRE LOOP, REPOSITIONED LOOP AND MOUNTING SPACERS.  LIGHT EXTINGUISHED, OPS CHECKED GOOD ON THE GROUND AT THIS TIME.
